# SDR HNAA0100066

- Difficulty date: October 5, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 5,962 hours, 6,838 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT 3 TIMES FOR APPROXIMATELY 10 SECONDS EACH TIME.  CLEANED AND RESEATED CONNECTOR ON SMOKE DETECTOR.
